Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Heat going down legs, numbness in feet, heaviness in feet, cannot walk. Back pain due to arthritis

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2004
Answered : 189 Questions
My mother is suffering from heat going down legs causing a numbness in her feet and she cant walk as the feet feel heavy, she says its like someone pouring hot water down her leg or standing infront of heater, she has no other health problems and before this only suffered some pian from the arthritis in her back this has been going on for a few months now and is getting worse
Posted Mon, 9 Jul 2012 in Bones, Muscles and Joints
Answered by Dr. Sathyadharan Panneer 1 hour later

Thanks for writing in,

Paraesthesia (burning sensation in foot) with numbness along with low back ache indicates kind of nerve compression (radiculopathy). At this age it can be due to arthritis worsened by osteoporosis of spine.

Xray of her spine along with MRI will be helpful to arrive at the diagnosis. Discuss with your doctor. There are certainly good medicines available to improve her quality of life. If she is fit enough for such drugs then she can do the activities for her daily living.

Let me know if you have any specific questions.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor